# SDR HALA2016011100007

- Difficulty date: January 11, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 25,610 hours, 4,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP MISSING FROM FORWARD GALLEY FLOOR.  REPLACED EMERGENCY LIGHT STRIP IN FWD GALLEY IAW AMM 33-51-21. OPS CHECKED GOOD.
